# SDR F3LA2009120800249

- Difficulty date: December 6, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 20,693 hours, 10,824 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281400200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NON ROUTINE C075817. DURING DEN C4/S1 C-CHECK, INSP NOTED CORROSION ON THE FLOORBEAM AT  -Y1292 AND FRAME 20. MX REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-42-11.
